Discussions By Condition: I cannot get a diagnosis.

Paralyzing, Continuing Heartburn/Acid Reflux

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • September 3, 2009
  • 06:21 AM

I'm going to start from the very beginning, but I just want to start off by saying that my problem is Constant Heartburn/Acid Reflux, that of which I always end up vomiting.
I recently had a baby (in June), I was put in the hospital because I had preeclampsia, they put me on magnesium to keep me from having seizures and strokes. They also had me on petocin to help induce labor, I ended up having a c-section. I was on quite a few pain medications. A few weeks later I started having horrible heartburn/Acid Indegestion. It hurts so bad that I cannot breath, I feel it in my stomache and in my back. Sometimes it lasts for hours on end and I always end up vomiting. They have prescribed me Prevacid, but I am terrified at all the things I have read about this medicine. And I have also read that heartburn is a symptom of something else that is going on inside of your body and I cannot figure out what it is. I've also had headaches almost everyday, I really want to know whats going on with me. I was tested for H. Pilori and that came back fine. They also ran a test on my liver and galbladder. My liver count came back high so they tested me for various things which came back negative as well. I never had heartburn during my pregnancy and have never had problems with heartburn before other than very, very occasionally, and it didn't last long. I don't want to be on Prevacid for the rest of my life, when that medication is only intended for about an 8 week period, and majority of the time the Prevacid just doesn't work at all. I don't know what to do anymore, the pain is so horrible and I have a very high pain tolerance but this sometimes brings me to tears. When it finally goes away I am exhausted. I also have been finding that sometimes I wake up in the middle of the night choking, I'm coughing horribly-it feels like I choked on my own spit, I don't know if this gives any clue. I know this was very long but I just wanted to give out the whole picture because you never know what could be causing these things. I am currently on Zoloft-but that's never given me problems before. The pain medication I was on after the C-section were oxycodone (generic I think for percosett), and prescription ibuprofen which I didn't take for too long. I also took valium maybe 3 times. And this might sound gross, but I was having some problems after my c-section up until about 3 weeks ago, I was continuing to bleed very heavily off and on and I ended up with a very painful and irritating vaginal rash. I was tested for all STD's and everything came back negative.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?